For EDITORS

For READERS

All Issues

Vol.10, 2020
Vol.9, 2019
Vol.8, 2018
Vol.7, 2017
Vol.6, 2016
Vol.5, 2015
Vol.4, 2014
Vol.3, 2013
Vol.2, 2012
Vol.1, 2011
Volume 10, Number 6, 2020, Pages 2722-2733                                                                DOI:10.11948/20200092
Bifurcations of traveling wave solutions for the nonlinear schrodinger equation with fourth-order dispersion and cubic-quintic nonlinearity
Yuanfen Xu,Lina Zhang
Keywords:Peakon, periodic peakon, sawtooth cusp wave, kink wave, bifurcation.
Abstract:
      For the nonlinear schrodinger equation with fourth-order dispersion and cubic-quintic nonlinearity, by using the method of dynamical systems, the dynamics and bifurcations of the corresponding traveling wave system are studied. Under different parametric conditions, twenty exact parametric representations of the traveling wave solutions are obtained.
PDF      Download reader